MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rect2480 showed no other similar product complaint(s) from this lot number.[mw5083251 (b)(4)].
 
Event or Problem Description
It was reported via medwatch "picc line placed by picc team with no noted complications.Metallic structure seen on cxr after placement of picc, first noted by radiology.Was noted to be suspicious for retained guidewire fragment t l perihilar region on radiology read of cxr.Radiology did call cts team and make aware of foreign body.After discussion with attending, pt underwent ir removal of approx.6 cm metallic wire in l pa with no complications.Pt has been stable since removal and was monitored afterwards with cxr/labs".

Brand Name
POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8380136
Report Number3006260740-2019-00428
Device Sequence Number1633686
Product Code LJS
UDI-Device Identifier00801741096280
UDI-Public(01)00801741096280
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/28/2019
Report Date (Section F) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000409
Device Lot NumberRECT2480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2019
Event Location Hospital
Date Report to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/17/2019